# SDR DALA1234090671

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 635-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE FUSELAGE FWD OF THE L2 DOOR FIVE DENTS LOCATED BETWEEN BS 635-660 STRINGERS 14L AND 19L.  REPAIRED PER ERA 503144-14.
